# SDR CALA2024121701550

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 95,574 hours, 23,118 cycles
- System (JASC): 5240 · Service Doors
- Part: Slider
- Condition: Iced
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DOES NOT APPEAR TO FULLY SEAT IN DISARM POSITION REMOVED BUSSEL. ICE BUILDUP ON GIRT BAR SLIDERS MELTED IN A FEW MINUTES. DOOR DISARMED FULLY.OPENED DOOR. CLEANED DOOR SILL AREA. CLOSED DOOR. VARIFIED GIRT BAR SLIDERS FULLY ENGAGE IN ARMED. INSTALLED BUSSEL. OPENED AND CLOSED-DOOR VARIFING ARM AND DISARMING IN NORMAL. SLIDE ARM LIGHT WORKS NORMAL.
